Toeplitz Determinants for the Class of Functions with Bounded Turning

Authors

  • Nur Hazwani Aqilah Abdul Wahid FACULTY OF COMPUTER AND MATHEMATICAL SCIENCES, UNIVERSITI TEKNOLOGI MARA, 40450 SHAH ALAM, SELANGOR, MALAYSIA
  • Daud Mohamad
  • Nur Maziah Kamarozzaman
  • Ainurraziqin Ahamad Shahminan

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4559

Keywords:

Bounded turning function, Toeplitz determinants, Univalent function

Abstract

In this paper, we obtain the upper bounds of the Toeplitz determinants for the class of functions with bounded turning. We also present some consequences of our main results. Some estimates obtained on Toeplitz determinants are sharp.

Downloads

How to Cite

Abdul Wahid, N. H. A., Mohamad, D., Kamarozzaman , N. M. ., & Ahamad Shahminan , A. . (2022). Toeplitz Determinants for the Class of Functions with Bounded Turning. European Journal of Pure and Applied Mathematics, 15(4), 1937–1947. https://doi.org/10.29020/nybg.ejpam.v15i4.4559

Funding data